Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Delayed periods, nausea, stomach bloating, twinges, trying to conceive. Causes for symptoms?

My periods are 17 days late,I have nausea everyday and lower stomach feels heavy and bloated,I have twinges and tweaks from time to time in the lower stomach.usually my periods are regular,had regulated after starting metformin .but it s not showed up this time.we have been trying to get pregnant.i did a home pregnancy test last week which was negative.what is wrong with me?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of some hormonal imbalance.
So you once consult gynecologist and go for blood test for pregnancy.
If the test comes negative, go for ultrasound once.
By this possible causes like poly cystic ovary disease etc can be made out.
Then with your doctor's advice, you can take tablets for withdrawal bleeding.
In the next cycle, go for ovulation induction and try for pregnancy.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor